Copyright Statement: This is an open access article licensed under a Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, even commercially as long as the original work is properly cited.
Digital Object Identifier (DOI) : 10.14569/IJACSA.2012.030309
Article Published in International Journal of Advanced Computer Science and Applications(IJACSA), Volume 3 Issue 3, 2012.
Abstract: This paper presents a new method for finding the node-disjoint paths with maximum combined bandwidth in communication networks. This problem is an NP-complete problem which can be optimally solved in exponential time using integer linear programming (ILP). The presented method uses a maximum-cost variant of Dijkstra algorithm and a virtual-node representation to obtain the maximum-bandwidth node-disjoint path. Through several simulations, we compare the performance of our method to a modern heuristic technique and to the ILP solution. We show that, in a polynomial execution time, our proposed method produces results that are almost identical to ILP in a significantly lower execution time.
Mostafa H Dahshan, “Maximum-Bandwidth Node-Disjoint Paths” International Journal of Advanced Computer Science and Applications(IJACSA), 3(3), 2012. http://dx.doi.org/10.14569/IJACSA.2012.030309